The optimal pebbling number of the complete m-ary tree

Hung-Lin Fu*, Chin Lin Shiue

*Corresponding author for this work

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

In this paper, we find the optimal pebbling number of the complete m-ary tree.

Original languageEnglish
Pages (from-to)89-100
Number of pages12
JournalDiscrete Mathematics
Volume222
Issue number1-3
DOIs
StatePublished - 28 Jul 2000

Keywords

  • Complete m-ary tree
  • Integer linear programming
  • Optimal pebbling

Cite this